T Nation

Is Proviron Stressful on Liver Long Term?

Noticed since I’ve been on Proviron after a while my pee has been getting darker and smellier, where as before it was always clear, I have the same amont of water intake. Could this be the Proviron? Should I take time off?
Also, Proviron is pharma grade so it’s not fake

Proviron is one of the few oral steroids that is not carbon 17 alpha alkylated or liver toxic. You can run it for a long time without issues. Some people run it year round. I’m on it myself and no issues. Just stay hydrated and up your water intake slightly.

1 Like

I agree with Rizla81, but I didn’t try to find the studies for you …

Proviron is one of the safer drugs, along with Danazol, for long term use. But then again, we don’t know how large of a dose you are taking.

my pee has been getting darker and smellier

  1. Did you switch multi-vitamins or add any B-vitamins (Riboflavin, for example)
  2. What is your coffee intake.

Discolored pee on Proviron would be a new one on me if low dose.

Have you run blood labs? Checked your liver functions?